# SDR IPXA2020030252619

- Difficulty date: February 14, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E SKIN SPLICE DOUBLER AT XOS 789 IS CRACKED.REMOVED AND REPLACED CRACKED LT WING FIXED L/E SPLICE DOUBLER AT XOS 789 IAW MD-11 SRM 51-33-01. (MINOR)
